# SDR 2008FA0000181

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: General aviation
- Make and model: Beech B35
- Aircraft serial: D3633
- Aircraft time: 4,917 hours
- Engine: Cont E2258
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: AEC633099
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

NR 6 PISTON DISINTEGRATED.  CAUSE UNKNOWN.  PISTON P/N AEC633099 WAS ORIGINALLY MANUFACTURED BY AIRMOTIVE ENGINEERING, INC.(AEC).  ENGINE COMPONENTS, INC. (ECI) HAS SINCE BOUGHT OUT AEC.  ECI HAS NOT PRODUCED THIS P/N.
